How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DocPhilMD Your Own Question
DocPhilMD, Doctor
Category: Mental Health
Satisfied Customers: 52050
Experience:  Mental Health Expert
Type Your Mental Health Question Here...
DocPhilMD is online now
A new question is answered every 9 seconds

Dear Doctor(specialized in bipolar conditions) I have a

Customer Question

Dear Doctor(specialized in bipolar conditions)

I have a situation with my daughter (29 years old).
My daughter was diagnosed with bipolar 8 years ago.
My question is either related to bipolar medication or who knows it is related to "what?"
My daughter is taking lithium (Lithium carbonate ER) 1800 mg and oxcarbazepine 900 mg. Since last November, she had trouble with regurgitation. I started reading about regurgitation and found that "Rumination Syndrome" describes the symptoms best.
Meanwhile, she had all the test for the stomach functions and everything was normal.
In the middle of January, her doctor prescribed deplin (15 mg) and then increased to 37.5mg now. Regurgitation stopped for a couple of weeks, but it did come back on and off. It is very uncomfortable and miserable for her. I know that her dosage is very high in lithium and other medication. Have you every run into this kind of conditions?
We want to find out what to be done.

Thank you in advance for your assistance.

Concerned Mom
Submitted: 3 years ago.
Category: Mental Health
Expert:  DocPhilMD replied 3 years ago.

DrPhilMD :

Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.

DrPhilMD :

please enter chat

Expert:  DocPhilMD replied 3 years ago.
Hi Sachiko.

I noticed you had difficulty entering chat mode so I switched to Q and A format

Are you online to chat now?
Expert:  DocPhilMD replied 3 years ago.
Please click reply Sachiko

Related Mental Health Questions